Whittaker Functions in the Analysis of the Circular Gyrotropic Waveguide with Azimuthal Magnetization


Георгиев, Георги (1988) Whittaker Functions in the Analysis of the Circular Gyrotropic Waveguide with Azimuthal Magnetization Compt. rend. Acad. bulg. Sci., Tome 41, No. 1, pp. 27-30, Jan. 1988.


 Using the asymptotic expansions of the Buchholz function and of the Whittaker second confluent hypergeometric function for large values of their independent variables, and the relation between the Buchholz function and the Whittaker first one, some properties of the two Whittaker functions for purely imaginary first, integer second parameter and purely imaginary variable are found. An example of the application of results in exploring radially stratified circular gyrotropic waveguides is given.
  Статия
 Whittaker first and second, and Buchholz confluent hypergeometric functions, asymptotic analysis


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3146
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/